Divisible Codes - A Survey
Serdica Mathematical Journal, Tome 27 (2001) no. 4, pp. 263-278
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
This paper surveys parts of the study of divisibility properties of codes.
The survey begins with the motivating background involving
polynomials over finite fields. Then it presents recent results on bounds and
applications to optimal codes.
Keywords:
Divisible Code, Theorem of Ax, Reed-Muller Code, Group Algebra, Delsarte-Mceliece Theorem, Polarization, Self-Dual Code, Gleason-Pierce Theorem, Griesmer Bound, Optimal Code
@article{SMJ2_2001_27_4_a0,
author = {Ward, Harold},
title = {Divisible {Codes} - {A} {Survey}},
journal = {Serdica Mathematical Journal},
pages = {263--278},
year = {2001},
volume = {27},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2001_27_4_a0/}
}
Ward, Harold. Divisible Codes - A Survey. Serdica Mathematical Journal, Tome 27 (2001) no. 4, pp. 263-278. http://geodesic.mathdoc.fr/item/SMJ2_2001_27_4_a0/